# SDR AALA2020022769020

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 87,671 hours, 12,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Frm 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BELLY FAIRING SUPPORT FRAME WEB ON LEFT HAND LOWER FUSELAGE AT FR 55. REPLACED SUPPORT FRAME PER SRM 51-72-11
